# SDR QXEA200601653

- Difficulty date: April 11, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 LEFT HAND WING, FUEL TANK LID REBATES FROM STATION YW191 TO STATION YW425 HAVE CUT MARKS FROM BOX CUTTERS.  REPAIRED IAW DHC-8-400 SRM TASK 57-20-30-320-82, 57-20-30-992-802 AND 51-21-10-380-801.
